# SDR SWAA2025100822718

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 36,506 hours, 17,952 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE FO SIDE PROTRUDING AT BOTTOM OF DOOR.   REPOSITIONED SLIDE AT FWD SERVICE DOOR IAW AMM 25-66-01.
